The question of product integrity is always central in the minds of BM customers, “Can I purchase safe products from this source?” The virtually anonymity of internet sites coupled with traditionally high provider turnover rates has made answering this question even harder in today’s society. The BM is filled with “scammers”, individuals who simply set up shop to dupe customers out of money with no plan or intention of delivering on the promised AAS. These are actually the good guys, those who promote the once bitten syndrome and scare many would-be buyers/users away from further attempts at steroids. At least they have the decency (used lightly) to take your money and run. Numerous dealers run repackaging scams in which very cheap steroids are placed in expensive product labeling and sold at a premium. These less expensive forms of AAS produce greater side effects, which can be particularly dangerous to women who think they are buying a very mild steroid only to receive a significantly harsher product. Still others produce imposter or fake steroids, which are often bottles of vegetable oils labeled to look like AAS. Along the same lines are those manufactured under conditions that are far less sanitary than required by the FDA. All of the above hazards can lead to health problems ranging from minor such as abscesses and infections, to major like severe illness and death.
Even though anabolic steroids do not cause the same high as other drugs, they can lead to addiction. Studies have shown that animals will self-administer steroids when they have the chance, just as they do with other addictive drugs. People may continue to abuse steroids despite physical problems, high costs to buy the drugs, and negative effects on their relationships. These behaviors reflect steroids' addictive potential. Research has further found that some steroid users turn to other drugs, such as opioids, to reduce sleep problems and irritability caused by steroids.
Q. Had FMS for almost twenty years now, tried almost everything. Is Lyrica in the "steroid" family? Any one in this community could help me? I have given my few questions to find out an answer. I Had FMS for almost twenty years now, tried almost everything. I'm considering Lyrica but I'd like more info. Is Lyrica in the "steroid" family? If you go on Lyrica for a while & see no improvement with pain, is going off of it a big deal like with other med's, or can you simply just stop taking it? I take Ambien, will that have any interactions? I'm seeing my Doc about this at the end of the month, but I was hoping to get some personal experiences about it. Thanks for any thoughts! Thanks for your answers, keep them coming! A. according to this-
there is a moderate interaction. that means you can take them both but be checked regularly for depression of breath.